# SDR HEEA966695

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FD
- Make and model: Bell 412
- Aircraft serial: 33056
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 205012710001
- Condition: Worn
- Location: T/R
- Part time: 942 hours
- Component: 212011701003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE BEARINGS WORN BEYOND LIMITS.  (
